# SDR UALA2011021600813

- Difficulty date: February 14, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 76,624 hours, 12,457 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Skin
- Part number: 51G83201
- Condition: Missing
- Location: Rt Eng Stator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE REAR STATOR MISSING WHOLE LOWER SKIN, UPPER SKIN BEGINNING TO COME OFF.  INSPECT INTERMEDIATE CASE STRUT FAIRING IAW MM.  INSPECTED COMPRESSOR INTERMEDIATE CASE STRUT AT 3 O'CLOCK POS.  LOWER FAIRING MISSING. DAMAGE.  CF IAW AMM.
